# SDR DALA1238350918

- Difficulty date: May 7, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418 L2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2R END FITTING CRACKED AT FRAME BS 1418.  FABRICATED NEW LONGERON SECTION .  INSTALLED NEW SECTION IAW SRM 51-30-05.
